# SDR ABXA20121130314

- Difficulty date: November 30, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 52,976 hours, 40,615 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND OVER RIGHT WING FUELING GROUND POINT ON LOWER SURFACE OF UPPER FRONT SPAR T-CAP AFT OF NUMBER 10 SLAT OUTBOARD DRIVE ROD ACTUATOR.  REMOVED GROUND STUD.  REMOVED CORROSION.  GRAPHED RIGHT WING WS 802 UPPER .146" THINNEST AREAS.  COMPLIED WITH THICKNESS CHECK.  REPAIRED AS REQUIRED.  RESTORED FINISH.  INSTALLED PLACARD AND SEALED, ACFT WAS GROUNDED.
